# SDR FDEA201406281570

- Difficulty date: June 28, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 49,529 hours, 11,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 1229, XCW = 105 CTR WING UPPER PANEL FOUND CORROSION.  REPAIRED AS PER EA 1-5730-T0309294 PART 1, TITLE: WINGS - PLATES   AND SKINS - CENTER WING UPPER SKIN CORROSION REMOVAL BEYOND SRM LIMITS.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 122.
